# SDR REXA2021041100260

- Difficulty date: April 11, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387461
- Condition: Corroded
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR LOWER AFT CORNER SEAL RETAINER CORRODED IN SEVERAL AREAS. - REMOVED AND REPLACED SEAL RETAINER IAW CRJ 700 SRM 51-40-11-001-001-A01 AND ENDEAVOR AIR EA CRJ752-11413 REV B.
